# SDR ASAA2013122912263

- Difficulty date: December 29, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 20,647 hours, 6,417 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AUTOTHROTTLE DISENGAGED TWICE ON TAKE OFF ROLL, ABORTED TAKE OFF, LOWSPEED ABORT AT 10 KNOTS.  ACFT GROUNDED.  UNABLE TO DUPLICATE DEFECT.  PERFORMED AUTOTHROTTLE SERVO MOTOR TEST MULTIPLE TIMES WITH NO FAULTS NOTED.  PERFORMED AUTOTHROTTLE OPS TEST IAW MM 22-31-00-710-801 AND AUTOTHROTTLE SYS.  SYSTEM TEST IAW MM 22-31-00-710-802.  ALL TESTS PASS.
